# SDR MASA200700724

- Difficulty date: October 22, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 28,612 hours, 31,108 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LT ELEVATOR TRAILER EDGE.  COMPLIED WITH PERMANENT REPAIR AND CHECKED THE BALANCE OF THE ELEVATOR.
